# SDR GLBA20100525F

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 28,396 hours, 35,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND AT FRAME FS 150 AND STRINGER 9AL AT PASSENGERS DOOR FRAME ANGLE LOWER STRUT MOUNT AFT UPPER SCREWHOLE BRACKET AT NUTPLATE LOCATION.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-023. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
